# SDR AWXA200601941

- Difficulty date: November 3, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69403526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON SEAT TRACK AT BS 294.5, RBL 43.  REPLACED SEAT TRACK FROM BS 270 TO 294.5 IAW B737-300 SRM 51-40-04-0G, FIG 1 AND 51-40-02-0G, FIG 12.
